# SDR SIMA20121028005

- Difficulty date: October 28, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 4,814 hours, 3,013 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Tripped
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3782 THE CREW REPORTED THEY RECEIVE SLAT FAIL EICAS CAUTION MESSAGE.  THE SLATS FAILED AT 0 DEGREES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOLLOWED FIM 27-81-09-810-802.  EXAMINED ALL 12 SLAT ACTUATOR INDICATORS AND FOUND THE RIGHT SLAT 3 NR 1 AND NR 2 INDICATORS TRIPPED.  RESET SLAT RIGHT NR 3 ONE AND TWO PER CRJ M/M 27-81-09-610-803 AND PERFORMED SEVERAL OPERATIONAL CHECKS OF SLATES PER 27-50-00 NO DEFETCS NOTED.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
